journal6 ›› 2007, Vol. 28 ›› Issue (1): 25-29.

• Mathematics • Previous Articles     Next Articles

Oscillation of Systems of Even Order Nonlinear Neutral Partial Functional Differential Equations


  1. (Dept. of Math.,Hengyang Normal University,Hengyang 421008,Hunan China)
  • Online:2007-01-25 Published:2012-06-19

Abstract: The oscillation of solutions of the systems of a class of even order nonliner neutral partial functional differential equations is studied.Some sufficient criteria are established for oscillation of such systems under two kinds of different boundary value conditions via Green's theorem and the method of differential inequalities.


Key words: even order, nonlinear, neutral, systems of partial functional differential equation, oscillation

WeChat e-book chaoxing Mobile QQ